MANUFACTURER: BAYER CONSUMER PRODUCTS. INDICATIONS: For the temporary relief of Minor aches, pains and headaches. To reduce fever associated with colds, sore throats and teething. INGREDIENTS: Active Ingredients: in each tablet: Aspirin (81mg - Pain Reliever/Fever Reducer). Inactive Ingredients: Dextrose, FD&C Yellow 6 Aluminum Lake, Flavor, Saccharin Sodium, Starch. DIRECTIONS: Do not use if pain persists for more than 10 days (for adults) or 5 days (for children). Do not use if fever persists for more than 3 days. Do not exceed recommended dosage. To be administered only under adult supervision. Drink water with each dose. WARNINGS: Reye's syndrome: Children and teenagers should not use this medicine for chicken pox or flu symptoms before a doctor is consulted about Reye's syndrome, a rare but serious illness reported to be associated with aspirin. Alcohol Warning: If you consume 3 or more alcoholic drinks per day, ask your doctor whether you should take aspirin or other pain relievers/fever reducers. Aspirin may cause stomach bleeding. Warning
California’s Proposition 65 Warning: May This item contains chemicals known to cause cancer, birth defects, or other reproductive harm. Reference by California Office of Environmental Health Hazard Assessment (OEHHA) at: www.oehha.ca.gov/prop65/prop65_list/Newlist.html.
Shipping Weight : 0.80 lb
Overall Customer Rating of 1 Reviews: